# SDR AALA2019123219016

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 57,196 hours, 23,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FOR MAIN CABIN DOOR EXCAPE SLIDE JAMMED IN ARMED POSITION. FOUND SLIDE Z FOLD PULLED OUT OF BUSTLE RESTORED Z FOLD IN BUSTLE PER AMM 25-66-01.
